# SDR CALA2013112593249

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,784 hours, 23,791 cycles
- Engine: Pwa PW2040
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 253
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION CONTROLLER SELECTOR NR 1 & NR 2 INOPERATIVE, FLT DIVERTED.  ACCOMPLISHED VAC PRESS RELIEF VLV TEST.  REPLACED NR 1 AUTO PRESSURIZATION CONTROLLER IAW MM.
